# SDR AALA201708149018

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 2,671 hours, 1,050 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR DAMPER CYLINDER FOUND BELOW LIMITS DURING PS2 CHECK.  SERVICED THE CYLINDER TO OPERATIONAL LIMITS IAW AMM 52-10-00.
